Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 216, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 26, 2021, 12:53 AM CDT for Briscoe County, Swisher County, Texas. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2021, 12:53 AM CDT (05:53 UTC)
- Expired
- Jun 26, 2021, 2:00 AM CDT
- In force
- 67 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Briscoe County, TX, Swisher County, TX
The radar
The Amarillo radar (KAMA), 77 km from the middle of the area, began a volume at 05:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 1:07 AM CDT | TSTM WND GST 67 | Vigo Park, TX | WEST TEXAS MESONET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 11:59 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 5.9 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 957 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 1729 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 295 m²/s²
- 0-3 km storm-relative helicity
- 439 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted.
184
WUUS54 KLUB 260553
SVRLUB
TXC045-437-260700-
/O.NEW.KLUB.SV.W.0216.210626T0553Z-210626T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lubbock TX
1253 AM CDT Sat Jun 26 2021
The National Weather Service in Lubbock Texas has issued a
* Severe Thunderstorm Warning for...
Northern Swisher County in the Panhandle of Texas...
Northern Briscoe County in the Panhandle of Texas...
* Until 200 AM CDT.
* At 1253 AM CDT, a severe thunderstorm was located 10 miles west of
Vigo Park, or 10 miles northeast of Tulia, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Tulia, Happy, Vigo Park and Mackenzie Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3462 10095 3452 10109 3449 10196 3475 10190
3475 10094
TIME...MOT...LOC 0553Z 259DEG 37KT 3467 10167
HAIL...0.75IN
WIND...60MPH
$$
013 follow-up statements
494
WWUS54 KLUB 260609
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
109 AM CDT Sat Jun 26 2021
TXC045-437-260700-
/O.CON.KLUB.SV.W.0216.000000T0000Z-210626T0700Z/
Swisher TX-Briscoe TX-
109 AM CDT Sat Jun 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR NORTHEASTERN SWISHER AND NORTHERN BRISCOE COUNTIES...
At 109 AM CDT, a severe thunderstorm was located near Vigo Park, or
18 miles northwest of Silverton, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Tulia, Vigo Park and Mackenzie Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3462 10095 3452 10109 3450 10183 3475 10176
3475 10094
TIME...MOT...LOC 0609Z 259DEG 37KT 3470 10146
HAIL...0.75IN
WIND...60MPH
$$
01643
WWUS54 KLUB 260616
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
116 AM CDT Sat Jun 26 2021
TXC045-437-260700-
/O.CON.KLUB.SV.W.0216.000000T0000Z-210626T0700Z/
Swisher TX-Briscoe TX-
116 AM CDT Sat Jun 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR NORTHEASTERN SWISHER AND NORTHERN BRISCOE COUNTIES...
At 115 AM CDT, a severe thunderstorm was located 7 miles east of Vigo
Park, or 15 miles north of Silverton, moving east at 40 mph.
HAZARD...70 mph wind gusts.
SOURCE...Texas Tech University West Texas mesonet.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Vigo Park and Mackenzie Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3462 10095 3452 10109 3450 10174 3475 10169
3475 10094
TIME...MOT...LOC 0615Z 261DEG 37KT 3469 10138
HAIL...<.75IN
WIND...70MPH
$$
01737
WWUS54 KLUB 260632
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
132 AM CDT Sat Jun 26 2021
TXC437-260642-
/O.CAN.KLUB.SV.W.0216.000000T0000Z-210626T0700Z/
Swisher TX-
132 AM CDT Sat Jun 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SWISHER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
the Panhandle of Texas.
LAT...LON 3462 10095 3452 10109 3451 10147 3475 10147
3475 10095
TIME...MOT...LOC 0632Z 269DEG 38KT 3463 10114
$$
TXC045-260700-
/O.CON.KLUB.SV.W.0216.000000T0000Z-210626T0700Z/
Briscoe TX-
132 AM CDT Sat Jun 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR NORTHERN BRISCOE COUNTY...
At 132 AM CDT, a severe thunderstorm was located 13 miles north of
Caprock Canyon State Park, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Mackenzie Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3462 10095 3452 10109 3451 10147 3475 10147
3475 10095
TIME...MOT...LOC 0632Z 269DEG 38KT 3463 10114
HAIL...<.75IN
WIND...60MPH
$$
01What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:37 AM CDT, 16 minutes earlier.
Area forecast discussion, Jun 26, 12:37 AM CDT, 16 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 1237 AM CDT Sat Jun 26 2021 .AVIATION... Showers and thunderstorms over the southern Texas Panhandle will continue to move east and are expected to affect KCDS around 7z. Later tonight, a low-level jet will develop over the South Plains, bringing the potential of LLWS to KPVW and KLBB. Showers and thunderstorms will develop once again early this afternoon and will potentially affect all three terminals. VFR conditions are expected to persist through the next 24 hours at all terminals unless a strong storm directly affects a terminal. && .PREV DISCUSSION... /issued 316 PM CDT Fri Jun 25 2021/ SHORT TERM... This afternoon begins a period of transition for much of West Texas, as the hot and dry weather of the past few days will make its exit and a period of unsettled and wet weather takes its place. Analysis this afternoon reveals the beginnings of the synoptic setup which will dominate throughout much of the coming week, with a highly amplified upper flow regime setting up over the CONUS. The main synoptic features include a very strong upper anticyclone centered over Vancouver, BC, with a cutoff low well offshore of California. As these features build and deepen, respectively, tonight through Saturday, a deep upper trough will settle over the central CONUS. Satellite imagery depicts this evolving setup quite clearly, with water vapor imagery showing the upper trough digging southeastward over the Intermountain West and healthy midlevel moisture allowing afternoon convection to fire over the Rocky Mountains. At the surface, a diffuse boundary is currently draped over the Central Plains, with surface troughing over eastern New Mexico resulting in southerly surface flow over the CWA. As a result of near-continuous southerly flow and corresponding moisture advection over the past few days, the atmospheric column remains extremely moist, with 12z soundings from MAF and AMA sampling PWATs of 1.56" and 1.33", respectively. These values fall above the 90th percentile of climatology. Steep midlevel lapse rates combined with abundant surface moisture produce MUCAPE values in excess of 2000 J/kg this afternoon. Thunderstorms are expected to initiate in the vicinity of the TX/NM state line late this afternoon within the area of maximum low-level convergence associated with the surface trough and a slow-moving dryline. Visible satellite imagery confirms the presence of a developing cumulus field over the CWA westward into New Mexico as of 1930z. Initially, these storms will likely be discrete, with large hail and damaging winds appearing to be the main threat due to the magnitude of instability. With several weak impulses rounding the base of the upper trough this afternoon in addition to unseasonably high 0-6km shear values near 40kts, upper level support appears favorable for the maintenance and eastward propagation of convection. Consequently, storms will likely acquire more of a multicellular character as they move eastward, possibly forming into a line this evening. As this occurs, the main severe threat transitions to damaging winds. Additionally, the magnitude of moisture present within the lower atmosphere will present a heavy rain and flooding threat with this activity as well. Overnight into early Saturday morning, the initial batch of thunderstorm activity will likely be pushing east of the area. However, the low-level jet will be strengthening, with guidance suggesting southerly 850mb winds nearing 40kt overnight. In addition, it is anticipated that convective coverage across the TX/OK panhandles will be sufficient to send a few outflow boundaries southward into the CWA. Should this occur, the potential exists for additional rounds of convection enhanced by the LLJ to develop overnight, possibly lingering into Saturday morning. For this reason, chance PoPs were kept in place for the overnight period, mainly across our northern counties where the influence from any outflow boundaries would be most pronounced. During the morning hours on Saturday, any residual overnight convection will finally exit the area to the east, with skies beginning to clear. However, this break in the action is expected to be short-lived, as southerly surface flow continues to keep the low levels warm and moist. Thunderstorm chances increase again on Saturday afternoon, as continued surface troughing in eastern New Mexico combined with the influence of an approaching frontal boundary from the north will support convective initiation. By Saturday afternoon, guidance suggests that MUCAPE may exceed 3000 J/kg, with 0-6km shear possibly reaching near 50kt. With PWATs also approaching 1.4", the threat for severe weather, heavy rain, and flooding will overspread the CWA Saturday afternoon. Thunderstorm coverage will likely expand into the evening, with an ongoing heavy rain and flash flooding threat persisting into the long term period. Will let later shifts evaluate the need for a Flood Watch as new guidance becomes available and the mesoscale details become clearer. /DWK LONG TERM... Long term forecast remains on track this afternoon with a focus on the potential for heavy rainfall Saturday night into Sunday with prolonged rain chances into next week. Upper level pattern will be characterized by a strong area of high pressure located over British Columbia and the Pacific Northwest which will place a trough across the central U.S. down into the Southern Plains. Still appears that the cold front will settle across our region by Saturday evening which will serve as the focusing mechanism for rainfall during the overnight hours. Upper level support will be in place as a shortwave moves across the region with the right entrance region of a 250 mb jet streak located overhead. At lower levels an 850 mb jet should ramp up leading to strong moisture transport intersecting the cold front across the area. PWAT values will be anomalously high for this time of year with around 1.25-1.5" and localized areas up to 1.75". Long skinny cape profiles will be in place for much of the night therefore all of these factors will set the stage for efficient rainfall processes during the overnight hours and hence flooding will be the primary threat. As the LLJ weakens towards daybreak on Sunday activity may become a bit more scattered across the region however with lift still in place continued showers and thunderstorms appear likely. At this time the heaviest rainfall appears to be across the southern half of the CWA due to where the cold front is expected to stall however these details will be better honed during the event. Rain cooled air may help to shove this front a bit farther south however that is dependent on what actually occurs during the overnight hours. As long as the front remains near our region though a continued threat for heavy rainfall will remain possible. Upper level troughing along with high PWAT values will remain in place through the majority of week ahead therefore continued rainfall chances look possible. Obviously each round of rainfall will affect the chances for future rounds of rainfall by changing where surface convergence will be maximized. Long range ensemble guidance indicates that for Lubbock rainfall totals of 1.5-3" appears likely by the end of next week (however even higher totals would be possible based on the mesoscale details) with the majority of that rainfall occurring Saturday night through Monday. With troughing overhead along with clouds/rainfall temperatures each afternoon starting on Sunday through the end of the week will also be below normal. An additional front appears to approach the area towards the end of the week which may focus another round of rainfall across the area. /WCI && .LUB WATCHES/WARNINGS/ADVISORIES... None. && 30/58/10
Hazardous weather outlook, Jun 25, 11:36 AM CDT, 13 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Lubbock TX 1136 AM CDT Fri Jun 25 2021 TXZ021>044-261645- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd- Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum- Terry-Lynn-Garza-Kent-Stonewall- 1136 AM CDT Fri Jun 25 2021 This Hazardous Weather Outlook is for the South Plains, Rolling Plains and the far Southern Texas Panhandle. .DAY ONE...This afternoon and tonight. Isolated thunderstorms are expected to develop over the western South Plains and far southwestern Texas Panhandle this late afternoon. Wind gusts to 65 mph, hail to the size of golf balls, and flooding will be possible with the most intense activity. These storms are expected to form into a line as they move east. As this occurs, the threat will transition mainly to wind gusts to 65 mph and localized flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Heavy rain is possible Saturday evening into Sunday across West Texas. Several clusters of thunderstorms are expected to form Saturday evening and slowly move east across the South Plains and Rolling Plains. A few storms may become severe, however, flash flooding will be the main hazard from this activity. Additional chances for thunderstorms will continue into the middle of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening.
In the hours before
Special weather statement, Jun 25, 7:29 PM CDT, 5 hours 24 minutes before
Special Weather Statement National Weather Service Lubbock TX 729 PM CDT Fri Jun 25 2021 TXZ030-031-036-037-260100- Floyd TX-Dickens TX-Motley TX-Crosby TX- 729 PM CDT Fri Jun 25 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DICKENS... SOUTHEASTERN FLOYD...NORTHEASTERN CROSBY AND SOUTHWESTERN MOTLEY COUNTIES UNTIL 800 PM CDT... At 729 PM CDT, Doppler radar was tracking a strong thunderstorm 6 miles southwest of Mcadoo, or 9 miles east of Crosbyton, moving northeast at 35 mph. Pea size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... White River Lake, Mcadoo and Afton. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for northwestern Texas. LAT...LON 3348 10110 3368 10120 3399 10100 3371 10071 TIME...MOT...LOC 0029Z 239DEG 31KT 3366 10108 PAZOS
Special weather statement, Jun 25, 7:35 PM CDT, 5 hours 18 minutes before
Special Weather Statement
National Weather Service Lubbock TX
735 PM CDT Fri Jun 25 2021
TXZ028-029-033-034-260100-
Hockley TX-Cochran TX-Lamb TX-Hale TX-
735 PM CDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BAILEY...
NORTHEASTERN COCHRAN...NORTHWESTERN HOCKLEY...SOUTHWESTERN HALE AND
SOUTHERN LAMB COUNTIES UNTIL 800 PM CDT...
At 735 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles south of Pep, or 12 miles east of Morton, moving northeast at
35 mph.
Pea size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Littlefield, Anton, Amherst, Fieldton, Spade, Whitharral, Pep and
Whiteface.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northwestern Texas.
LAT...LON 3383 10265 3383 10262 3387 10262 3419 10243
3390 10200 3352 10259 3375 10269
TIME...MOT...LOC 0035Z 237DEG 41KT 3374 10255
PAZOSLocal storm report, Jun 25, 8:16 PM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
816 PM CDT FRI JUN 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST 3 NNW MCADOO 33.77N 101.03W
06/25/2021 M75 MPH DICKENS TX MESONET
&&
EVENT NUMBER LUB2100401
MLPSpecial weather statement, Jun 25, 8:20 PM CDT, 4 hours 33 minutes before
Special Weather Statement National Weather Service Lubbock TX 820 PM CDT Fri Jun 25 2021 TXZ028-029-034-035-260145- Hockley TX-Lamb TX-Lubbock TX-Hale TX- 820 PM CDT Fri Jun 25 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LUBBOCK... NORTHEASTERN HOCKLEY...SOUTHWESTERN HALE AND SOUTHEASTERN LAMB COUNTIES UNTIL 845 PM CDT... At 820 PM CDT, Doppler radar was tracking a strong thunderstorm near Anton, or 15 miles southeast of Littlefield, moving east at 30 mph. Wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Lubbock, Shallowater, Anton, Cotton Center, Spade and Reese Center. A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for northwestern Texas. LAT...LON 3362 10227 3396 10224 3403 10188 3361 10186 TIME...MOT...LOC 0120Z 271DEG 28KT 3376 10215 PAZOS
Special weather statement, Jun 25, 8:40 PM CDT, 4 hours 13 minutes before
Special Weather Statement National Weather Service Lubbock TX 840 PM CDT Fri Jun 25 2021 TXZ025-260215- Hall TX- 840 PM CDT Fri Jun 25 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HALL COUNTY UNTIL 915 PM CDT... At 840 PM CDT, Doppler radar was tracking a strong thunderstorm near Memphis, moving east at 20 mph. Wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Memphis. A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for the Panhandle of Texas. LAT...LON 3468 10042 3464 10065 3475 10069 3475 10042 TIME...MOT...LOC 0140Z 254DEG 17KT 3476 10060 PAZOS
Special weather statement, Jun 25, 11:23 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Lubbock TX
1123 PM CDT Fri Jun 25 2021
TXZ021-022-260500-
Parmer TX-Castro TX-
1123 PM CDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PARMER AND NORTHWESTERN
CASTRO COUNTIES UNTIL MIDNIGHT CDT...
At 1123 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bovina, or 10 miles southwest of Friona, moving northeast at 40 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Friona, Bovina, Summerfield and Black.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
the Panhandle of Texas.
LAT...LON 3475 10251 3461 10240 3438 10288 3456 10302
3475 10276
TIME...MOT...LOC 0423Z 235DEG 34KT 3454 10287
GKENDRICKThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:29 PM CDT | Special Weather Statement | LUB | Dickens | 31 min |
| Jun 25, 7:35 PM CDT | Special Weather Statement | LUB | Lamb | 25 min |
| Jun 25, 8:20 PM CDT | Special Weather Statement | LUB | Lubbock | 25 min |
| Jun 25, 8:26 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Swisher | 34 min |
| Jun 25, 8:40 PM CDT | Special Weather Statement | LUB | Hall | 35 min |
| Jun 25, 9:00 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Swisher | 19 min |
| Jun 25, 9:16 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 18 min |
| Jun 25, 11:23 PM CDT | Special Weather Statement | LUB | Parmer | 37 min |
| Jun 26, 12:08 AM CDT | Severe Thunderstorm Warning | LUB | Castro, Hale, Lamb, Swisher | 67 min |
| Jun 26, 12:45 AM CDT | Flash Flood Warning | LUB | Castro, Swisher | 109 min |
| Jun 26, 2:37 AM CDT | Areal Flood Advisory | LUB | Briscoe, Castro, Swisher | 2 hr |
| Jun 26, 9:50 AM CDT | Flood Watch | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 78 min |
| Jun 26, 11:14 AM CDT | Flood Watch | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 44 hr |
| Jun 26, 4:35 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 55 min |
| Jun 26, 5:24 PM CDT | Severe Thunderstorm Warning | LUB | Terry, Yoakum | 66 min |
| Jun 26, 5:28 PM CDT | Special Weather Statement | LUB | Yoakum | 32 min |
| Jun 26, 5:39 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Yoakum | 66 min |
| Jun 26, 6:17 PM CDT | Severe Thunderstorm Warning | LUB | Terry | 43 min |
| Jun 26, 6:25 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley | 65 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.